# SDR CALA2013101792148

- Difficulty date: October 15, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 94,576 hours, 14,942 cycles
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Part serial: F28190
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG VSV ACTUATOR LEAKING FUEL FROM SIDE COVER.  REMOVED & INSTALLED NR 2 ENG VSV ACTUATOR IAW AMM.
